MAUDE Adverse Event Report: KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW

KLS MARTIN SE & CO. KG LEVEL ONE CMF; SCREW
Model Number 25-879-07-91
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A cmf screw fixating a plate was found to have been installed along edge of bone, damaging cortex.It was removed.
 
Additional Manufacturer Narrative
An investigation was completed.The results of the investigation have identified no additional actions are necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
SCREW
Manufacturer (Section D)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM  78570
Manufacturer (Section G)
KLS MARTIN SE & CO. KG
kolbinger strasse 10
muehlheim/donau, 78570
GM   78570
Manufacturer Contact
melissa bachorski
p.o. box 16369
jacksonville, FL 32245
9046417746
MDR Report Key22054658
Report Number9610905-2025-00028
Device Sequence Number7157264
Product Code HRS
UDI-Device Identifier00888118047793
UDI-Public(01)00888118047793
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K971297
Exemption Number2017029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25-879-07-91
Device Lot Number33624751
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age51 YR
Patient SexFemale